Generalized contractive mappings in b-metric spaces

Authors

  • A. K. Mirmostafaee
  • Z. Alinejad Department of Pure MathematicsFerdowsi University of Mashad

Abstract

We will apply a new method to generalize some fixed point theorems for a special class of?? contractive type mappings in complete $b$-metric spaces.
We also discuss the existence of a unique fixed point for a family of self mappings.?? Our results enable us to?? generalize some known fixed point theorems in the literature. Finally, we present some applications of our results.

Author Biography

A. K. Mirmostafaee

Department of Mathematical Sciences

Ferdowsi University of Mashhad

Iran

Downloads

Published

2018-03-31

How to Cite

K. Mirmostafaee, A., & Alinejad, Z. (2018). Generalized contractive mappings in b-metric spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 9(1), 39-48. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/429

Issue

Section

Research Article